# SDR ASAA2015021010865

- Difficulty date: February 10, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LWR SKIN OF RT HORIZONTAL STABILIZER.  CRACK IS APPROXIMATELY 1.375' LONG JUST INBD OF STAB STA 129.5 AND APPROXIMATELY 9' AFT OF FRONT SPAR.  ACFT GROUNDED. REMOVED AND REINSTALLED RT HORIZONTAL L/E & TIP CAP IAW 3SA AMM 27-41-21-400-801.  REMOVED AND REINSTALLED RT HORIZONTAL L/E WEB IAW SRM 51-40-02,  REMOVED  DAMAGE ON LOWER HORIZONTAL SKIN AND INSTALLED DOUBLER AND FILLER IAW SRM 55-10-01-2R-11.  THIS IS A CLEAN "B" REPAIR WITH INSPECTION, THRESHOLD OF 56,000 CYCLES .
